A note on fibered projective plane geometry


Bayar A. , Ekmekci S. , Akca Z.

INFORMATION SCIENCES, vol.178, no.4, pp.1257-1262, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 178 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.1016/j.ins.2007.10.003
  • Title of Journal : INFORMATION SCIENCES
  • Page Numbers: pp.1257-1262

Abstract

In this work, we consider the role of the triangular norm in the theory of fibered projective planes as introduced in Kuijken and Van Maldeghem [L. Kuijken, H. Van Maldeghem, Fibered geometries, Discrete Mathematics 255 (2002) 259274]. As a way of example, we consider fibered harmonic conjugates and a fibered version of Reidemeister's condition. (c) 2007 Elsevier Inc. All rights reserved.